Facebook Pixel
EmpowHER Guest

i have been taken postinor 2 continously overdose for the past three months.

By Anonymous August 27, 2014 - 6:33pm
Rate This

And due to this, my menses did not flow as normal. And it has not been flowing this month

Add a Comment1 Comments


Hello Anonymous,

You are aware that you have misused Postinor 2. All emergency contraceptive are intended to be used for emergency situation, and not as a regular form of birth control. It is advised not to take these pills more than once in one month.

You need to be seen by your primary care physician, gynecologist, or by a health care professional in a clinic. Blood tests may be ordered to check your hormone levels.

Misuse led to an over dosing of the synthetic hormone found in Postinor 2. You have seriously upset the natural hormonal balance that controls your menstrual cycle.


August 28, 2014 - 8:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!